I'm facing BLACK HEAD problem since last 5/6 years. Based on general physician's advise, nowadays I am using SKIN LITE cream which is taking benefit if I continue it. Kindly advice if there is any permanent solution. Thanks Pintu Saha
Like the answers? Chat privately with the doctor of your choice
Stop using Skinlite cream as it contains steroid which after long term usage can cause serious problem. These gives only temporary relief , instead go to dermatologist for evaluation and get treated appropriately.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.